# SDR DALA2023110209022

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 25,997 hours, 2,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 CATERING REPORTS 1R DOOR HARD TO OPEN. CORRECTIVE ACTION; FOUND ENTIRE BOTTOM PRSSURE SEAL FULL OF ICE. NO ICE NOTED NOW. DOOR OPENS SMOOTHLY. (4749390)
